# SDR 08FDEA01967

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30090
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PATCH REPAIR ON FUSELAGE FROM BS 1416 TO BS 1446, BETWEEN S-26R AND S-28R (REAR LOWER CORNER OF AFT CARGO DOOR CUTOUT), TO BE EVALUATED. EXISTING REPAIR EVALUATED AS PER EO F-5100-7-5001 PT 1 ATTACHMENT B, AND FOUND PREVIOUSLY ACCOMPLISHED IAW BOEING TELEX NO: GUE-MAN-03-00089H WITH FAA FORM 8110-3.  LFEC INSPECTION REQUIRED AT EVERY 3,000 FC INTERVAL AFTER AIRFRAME ACCUMULATED 50,000 FC.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
